How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I seem to be very tired all the time. I take an iron

Customer Question

I seem to be very tired all the time. I take an iron supplement daily. I have had MRSA (six years ago) and Polymyalgia Rheumatic (three years ago). Any possible connection?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Montelukast and Tamsulosin. I haven"t been to a Rheumatology Dr. since my Polymyalgia issue for which I was treated with Prednisone for several months.
JA: Anything else in your medical history you think the doctor should know?
Customer: No, but I'm 75 and have a lot of pain in my lower joints (hips and below).
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: For six months or longer. I do stretching exercise daily and play golf three times a week. Taking 4 to 6 Advil a day is the only relief.
Submitted: 29 days ago.
Category: Medical
Expert:  Dr. David replied 29 days ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 29 days ago.

I am sorry you are tried all the time.

having polymyalgia rheumatica can be caused by your immune system attacking your own body and cells. this can weaken your immune system and make you more prone to MRSA skin infection.

also polymyalgia rheumatica is often treated with steroid medications which can often suppress the immune system as well.

the prednisone you were on is a steroid which can suppress your immune system.

how did they find MRSA?

Related Medical Questions